Journal article
A gauge equivalent pair with two different r-matrices



Publication Details
Authors:
Strampp, W.; Qiao, Z.
Publication year:
1999
Journal:
Physics Letters A
Pages range:
365-372
Volume number:
263
ISSN:
0375-9601

Abstract
An interesting fact is found in this Letter that a pair of finite dimensional integrable Hamiltonian systems produced by two gauge equivalent spectral problems possesses the different r-matrices. In addition, an approach is also presented for deriving the finite dimensional integrable systems from the Lax matrix instead of Lax pair. (C) 1999 Elsevier Science B.V. All rights reserved.


Authors/Editors


Projects

Integrable Systeme (15.01.1991)

Last updated on 2019-01-11 at 16:05